# SDR FDEA2019120653186

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 241MCF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241MCF BETWEEN BSTA 900 - 1180 L/H WAS FOUND TO BE DAMAGED REPAIRED FLOOR PANEL 241MCF   IAW SRM 53-00-50 REV 128  FIBREGLASS BMS 9-3 TY.H  B/N:21263471  RESIN BMS 8-201 TY.4  B/N:27782742
